# SDR DL76L091989

- Difficulty date: December 13, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 55,313 hours, 8,050 cycles
- Engine: Pwa PW4060
- Engine time: 69,366 hours, 10,190 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENG FAILED ROLLBACK ON DECENT 70 PERCENT N2. D26 C/B POPPED ON T/O FRA.            REPLACED RELAY K1039 AND CHECK WIRING ON ENG. ALL CHK OK.  REPLACED FCU DUE VALVE LIGHT ON WITH ENG RUNNING.  OPS & LEAK CHECK OK.  REPLACED FUEL FILTER.  R & R FUEL CUTOFF SWITCH. R & R FMU CONNECTOR. R & R EEC. R & R C.B.D26.  ETOPS CATEGORY 'C': UNCOMMANDED PWR CHANGES, SURGES, OR STALLS.
